# SDR CALA2021090601516

- Difficulty date: September 6, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 96,170 hours, 16,846 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR OUTER SKIN REPAIRED AT LOWER CORNER REFERENCE HAECO LOG PAGE 9453134 JOB NO ZUN0448 INSTALLED NEW REPAIR PER ECRA 5211-0 1721. AS PER PART 1 INTERIM REPAIR STEP 2 GENERATE A DTA/DIP LOG PAGE TO ACCOMPLISH THE INSPECTION PER LATEST REVISION OF ECRA 5 211-01721 PART 2 ON OR BEFORE REACHING 30000 TOTAL FLIGHT CYCLES FOR ECRA5211-01721 PART 2 INSPECTION REQUIREMENTS. DIP GENERATED TO ACCOMPLISH THE INSPECTION PER LATEST REVISION O F ECRA 5211-01721 PART 2 ON OR BEFORE AIRCRAFT REACHING 30000 TO TAL FLIGHT CYCLES FOR ECRA 5211-01721 PART 2 INSPECTION REQUIREMENTS REFERENCE ELB LOG PAGE 6981170 FOR 2ND DIP REQUIREM ENTS. RII INSPECTION ACCOMPLISHED BY TA818 AND TA676 ON NON-ROUTINE LP 9453134 OK TO PLACE ON DIP PER ECRA 5211-01721, ACCOMPLISH THE INSPECTION PER LATEST REVISION OF ECRA 5211-01721 PART 2 ON OR BEFORE REACHING30,000 TOTAL FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE QC REVIEWED. T/A: ON OR BEFORE 30000 TAFC...AN/U345625 **PLN/ENG LP 6981170**
